# SDR 98FDEA00337

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF HAD STRONG BURNING SMELL IN COCKPIT FOR ABOUT 10 MINUTES DURATION.  RAN BOTH PACKS FOR 20 MINUTES WITH NO SMELL COMING OUT OF AIR VENTS.  OK FOR SERVICE.
